SDEs with random and irregular coefficients

Zhao G (2022)
Revista Matemática Iberoamericana 38(3): 947-980.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We consider Ito uniformly nondegenerate equations with random coefficients. When the coefficients satisfy some low regularity assumptions with respect to the spatial variables and Malliavin differentiability assumptions on the sample points, the unique solvability of singular SDEs is proved by solving backward stochastic Kolmogorov equations and utilizing a modified Zvonkin type transformation.
Stichworte
Backward SPDEs; Malliavin calculus; Schauder estimate; singular SDEs
Erscheinungsjahr
2022
Zeitschriftentitel
Revista Matemática Iberoamericana
Band
38
Ausgabe
3
Seite(n)
947-980
ISSN
0213-2230
Page URI
https://pub.uni-bielefeld.de/record/2962686

Zitieren

Zhao G. SDEs with random and irregular coefficients. Revista Matemática Iberoamericana. 2022;38(3):947-980.
Zhao, G. (2022). SDEs with random and irregular coefficients. Revista Matemática Iberoamericana, 38(3), 947-980. https://doi.org/10.4171/RMI/1313
Zhao, G. (2022). SDEs with random and irregular coefficients. Revista Matemática Iberoamericana 38, 947-980.
Zhao, G., 2022. SDEs with random and irregular coefficients. Revista Matemática Iberoamericana, 38(3), p 947-980.
G. Zhao, “SDEs with random and irregular coefficients”, Revista Matemática Iberoamericana, vol. 38, 2022, pp. 947-980.
Zhao, G.: SDEs with random and irregular coefficients. Revista Matemática Iberoamericana. 38, 947-980 (2022).
Zhao, Guohuan. “SDEs with random and irregular coefficients”. Revista Matemática Iberoamericana 38.3 (2022): 947-980.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar